# SDR CA091218002

- Difficulty date: December 15, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 33,984 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 6110 · Propeller Assembly
- Part: Bearing Cage
- Part number: 782307
- Condition: Broken
- Location: Prop Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A REMOVAL OF THE PITCH ACTUATOR ON THE NR 1 PROPELLER, MAINTENANCE FOUND THE BALL SEPARATOR WAS BROKEN AND A BALL WAS MISSING. THE BALL WAS LOCATED BUT IT WAS BADLY OUT OF ROUND SO A FURTHER INSPECTION WAS CARRIED OUT AND THE BEARING RACE FOR THE NR 4 BLADE WAS FOUND PITTED AND SCORED OUT OF LIMITS IAW THE CMM.  THE PROPELLER HUB PART NUMBER IS 782701-5, SERIAL NUMBER 1829. (TC NR 20091218002)
